MathSciNet Relay Station
MathSciNet bibliographic data
MR2073286 11R29 (11R11)
Byeon, Dongho Class numbers of quadratic fields $\Bbb Q(\sqrt{D})$ and $\Bbb Q(\sqrt{tD})$. Proc. Amer. Math. Soc. 132 (2004), no. 11, 3137–3140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement